# SDR FDEA202207241792

- Difficulty date: August 24, 2021
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300*
- Aircraft serial: 559
- Aircraft time: 52,993 hours, 23,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: R532H155801500
- Part serial: NA
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  740     25-50  5864     24AUG21  IND  FACT  U  REF WRI 25-50/5863 SEAT TRACK DAMAGED AT LOCK  POSITION M1654    SHGN 24AUG21 09:41   IND U  FOUND ADAPTER SEAT TRACK LOBES MISSING    OIL  24AUG21 09:56   IND U  NO RESTRICTION    REF : SR30-53-003  SEAT TRACK ADAPTER LOBES AT POSTION M1654  WORN/DAMAGED  PLACED ON OIL  C/7283384            OILS 24AUG21 09:56   IND U  OIL REFERENCE:  SR30-53-003  TERMINATING   ACTION REQUIRED AT OR BEFORE:  SPC :
